Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 161, NWS North Platte, NE

June 28, 2018Garfield County, Holt County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 28, 2018, 6:32 AM CDT for Garfield County, Holt County, Wheeler County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 6:32 AM CDT (11:32 UTC)
Expired
Jun 28, 2018, 7:15 AM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Garfield County, NE, Holt County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 154 km from the middle of the area, began a volume at 11:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 6:33 AM CDTTSTM WND GST 6010 E Burwell, NEESTIMATED 50 TO 60 MPH WINDS WITH 0.20 INCHES OF RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4603 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1383 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-5.2

Open this sounding in Storm Lab

The text

As transmitted.

692 
WUUS53 KLBF 281132
SVRLBF
NEC071-089-183-281215-
/O.NEW.KLBF.SV.W.0161.180628T1132Z-180628T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
632 AM CDT THU JUN 28 2018

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Eastern Garfield County in north central Nebraska...
  Southeastern Holt County in north central Nebraska...
  Wheeler County in north central Nebraska...

* Until 715 AM CDT.

* At 632 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles south of Chambers to near Fort Hartsuff
  State Park, moving east at 35 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Bartlett, Ericson, Knievels Corner, Cumminsville, Four Corners,
  Pibel Lake State Recreation Area, Buffalo Flats, Goose Lake State
  Wildlife Management Area and Gables.

This includes Highway 281 between mile markers 132 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4175 9908 4213 9883 4219 9830 4174 9830
TIME...MOT...LOC 1132Z 273DEG 32KT 4209 9876 4177 9897 

HAIL...0.75IN
WIND...70MPH
 
$$

CDC
3 follow-up statements
103 
WWUS53 KLBF 281154
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
654 AM CDT THU JUN 28 2018

NEC071-089-183-281215-
/O.CON.KLBF.SV.W.0161.000000T0000Z-180628T1215Z/
Garfield NE-Holt NE-Wheeler NE-
654 AM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EASTERN GARFIELD...SOUTHEASTERN HOLT AND WHEELER COUNTIES...

At 654 AM CDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Ewing to near Ericson, moving
east at 35 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Bartlett, Ericson, Knievels Corner, Cumminsville, Four Corners, Pibel
Lake State Recreation Area, Buffalo Flats and Goose Lake State
Wildlife Management Area.

This includes Highway 281 between mile markers 132 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4175 9889 4214 9876 4219 9830 4174 9830
TIME...MOT...LOC 1154Z 268DEG 32KT 4215 9851 4176 9872 

HAIL...0.75IN
WIND...70MPH
 
$$

CDC
609 
WWUS53 KLBF 281202
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
702 AM CDT THU JUN 28 2018

NEC071-281212-
/O.CAN.KLBF.SV.W.0161.000000T0000Z-180628T1215Z/
Garfield NE-
702 AM CDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GARFIELD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4174 9830 4175 9876 4209 9876 4209 9878
      4214 9876 4219 9830
TIME...MOT...LOC 1202Z 266DEG 38KT 4215 9843 4200 9840 4176 9864 

$$

NEC089-183-281215-
/O.CON.KLBF.SV.W.0161.000000T0000Z-180628T1215Z/
Holt NE-Wheeler NE-
702 AM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR SOUTHEASTERN HOLT AND WHEELER COUNTIES...

At 702 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Ewing to 10 miles northeast of
Bartlett to near Ericson, moving east at 40 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Bartlett, Ericson, Knievels Corner, Cumminsville, Four Corners, Pibel
Lake State Recreation Area, Buffalo Flats and Goose Lake State
Wildlife Management Area.

This includes Highway 281 between mile markers 132 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4174 9830 4175 9876 4209 9876 4209 9878
      4214 9876 4219 9830
TIME...MOT...LOC 1202Z 266DEG 38KT 4215 9843 4200 9840 4176 9864 

HAIL...0.75IN
WIND...70MPH
 
$$

CDC
710 
WWUS53 KLBF 281215
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
715 AM CDT THU JUN 28 2018

NEC089-183-281225-
/O.EXP.KLBF.SV.W.0161.000000T0000Z-180628T1215Z/
Holt NE-Wheeler NE-
715 AM CDT THU JUN 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT AND WHEELER
COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 4174 9830 4175 9876 4209 9876 4209 9878
      4214 9876 4219 9830
TIME...MOT...LOC 1215Z 273DEG 32KT 4214 9828 4199 9825 4175 9849 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:42 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 28, 3:42 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
342 AM CDT Thu Jun 28 2018

.SHORT TERM...(Today and tonight)
Issued at 333 AM CDT Thu Jun 28 2018

Hot weather is expected today. Very warm air aloft will overspread
the region from the southwest ahead a shortwave trough that will be
digging into the Pacific Northwest. A warm front will extend across
southern NE this morning, lifting north through the day and be
located across northern NE by early this evening. Very humid
conditions (70s to near 80F surface dew points) will be in place
to the north of the front from eastern into northern Nebraska. It
will be somewhat cooler temperature wise north of the front, but the
humidity will push heat index readings over 100F. Across southwest
NE hot and drier air will be in place to the south of the
warm front. Highs will likely surpass 100F across southwest NE to
the south of the warm front this afternoon. Will issue a heat
advisory for portions of the area where heat index readings will
surpass 100F. An extremely unstable and sheared environment will be
in place to the north of the warm front, but a very strong cap
should suppress any convective development.

A warm night is in the cards for tonight as a southerly LLJ keeps
the boundary layer well mixed. Lows should hold above 70F at many
locations, with warm mid 70s across portions of north central NE.

.LONG TERM...(Friday through Wednesday)
Issued at 333 AM CDT Thu Jun 28 2018

As the Pacific North west shortwave progresses toward the Northern
Plains on Friday, expect a cold front to move into northern NE.
Appears the cap will hold and shouldn't see any storm development
along the front during the afternoon. Friday night a southerly
LLJ should force at least scattered thunderstorm development near
and north of the front across parts of northern and northwest NE.
Prefer the slower frontal passage solutions shown in the
NAM/GFS/SREF, with cold front slowly moving southeast across eastern
portions of north central into central NE Saturday morning.
Scattered showers and thunderstorms will be possible Saturday as
temperatures aloft cool in the post frontal environment. Highs
should mainly be around 80F Saturday behind the front.

Surface high pressure builds in Saturday night with drier and cooler
air (lows mid 50s to lower 60s). As the surface high moves east of
the area Sunday, return southerly flow will develop, with highs
reaching the mid 80s.

Southwest flow aloft looks to dominate the first of next week. Upper
level high pressure across the southeast CONUS will slowly expand
west toward the Southern Plains by mid week. A couple of weak
disturbances within the flow could ignite a couple of thunderstorms,
but nothing looks to be organized at this time. Otherwise heating
up again, with highs into the 90s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1130 PM CDT Wed Jun 27 2018

Regional radar display shows isolated storms in northeast CO that
weaken as they progress eastward over the last 2-3 hours.
Meanwhile, latest satellite imagery shows just high clouds from
earlier thunderstorms moving into far western NEB. The main
concerns the next 24 hours include potential for isolated
thunderstorm late tonight and patchy fog late tonight-early
morning tomorrow. The latter across portions of southwest NEB and
the southern Sandhills. Further, BR was added to the KLBF TAF
with visibilities down to MVFR at this time along with low
ceilings. Patchy fog was added due to the low-level moisture in
place, the small dew point depression with high dew points, and
generally light winds. Otherwise, confidence in thunderstorms late
tonight has decreased based on recent trends and hi-res guidance
so no mention in either the KLBF or KVTN TAFs this package. Clouds
should increase across the local forecast area rest of tonight
with clouds then decreasing early tomorrow. Meanwhile, winds will
become southeast-south tomorrow with peak gusts in the afternoon
up to 25 kts anticipated across portions of northern NEB. There
could be marginal LLWS conditions tomorrow night given southerly
LLJ so that will need to be monitored.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon CDT /11 AM MDT/ today to 8 PM CDT /7 PM
MDT/ this evening for NEZ005>010-022-025>029-035>038-056>059-
069>071.

&&

SHORT TERM...Taylor
LONG TERM...Taylor
AVIATION...ET
Hazardous weather outlook, Jun 28, 4:53 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
453 AM CDT Thu Jun 28 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-291000-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
453 AM CDT Thu Jun 28 2018 /353 AM MDT Thu Jun 28 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TODAY AND TONIGHT.

Isolated thunderstorms are possible early this morning, generally
south of a line from Alliance to Valentine. A few strong or
severe storms are possible and wind damage is the primary severe
weather hazard.

Potentially dangerous heat indices are expected across much of
western and north central Nebraska this afternoon. See the latest
weather forecasts and bulletins for details in your area.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

Thunderstorms are possible Friday night, Saturday and Saturday
night. A few strong or severe storms are possible Friday night.
Large and wind damage are the primary severe weather hazard. Some
storms may also be capable of producing locally heavy rainfall.
The risk of severe weather Saturday and Saturday night is low.

Thunderstorms, generally isolated, are possible Monday night,
Tuesday night and Wednesday night. The risk of severe weather
appears low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed over western Nebraska late this
evening.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jun 28, 1:43 AM CDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
1243 AM MDT THU JUN 28 2018

NEZ058-069-280730-
Chase NE-Perkins NE-
1243 AM MDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERKINS AND
NORTHWESTERN CHASE COUNTIES UNTIL 130 AM MDT...

At 1243 AM MDT, Doppler radar was tracking a strong thunderstorm near
Sixteen-Mile Corner, or 14 miles south of Julesburg, moving east at
20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Grant, Venango, Brandon and Wild Horse Spring.

This includes Highway 61 between mile markers 68 and 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4068 10205 4089 10205 4092 10172 4065 10171
TIME...MOT...LOC 0643Z 268DEG 19KT 4078 10217

CDC
Local storm report, Jun 28, 2:42 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
242 AM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     DENSE FOG        SUTHERLAND              41.16N 101.13W
06/28/2018                   LINCOLN            NE   TRAINED SPOTTER

            VISIBILITY 1/4 MILE OR LESS

&&

CCOLE
Special weather statement, Jun 28, 3:53 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
353 AM CDT THU JUN 28 2018

NEZ005-008-024>026-094-280945-
Brown NE-Hooker NE-Eastern Cherry NE-Western Cherry NE-Blaine NE-
Thomas NE-
353 AM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
NORTHEASTERN HOOKER...SOUTHWESTERN BROWN...NORTHWESTERN BLAINE AND
NORTHERN THOMAS COUNTIES UNTIL 445 AM CDT/345 AM MDT/...

At 353 AM CDT/253 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles northwest of
Elsmere to near Mullen. Movement was east at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Seneca, Elsmere, Purdum, Brownlee, Moon Lake, Giant Hill, Willow Lake
State Wildlife Management Area, Long Lake State Wildlife Management
Area, Kelso and Highway 83 crossing the North Loup River.

This includes the following highways...
 Highway 2 between mile markers 188 and 189.
 Highway 97 between mile markers 68 and 69.
 Highway 83 between mile markers 153 and 174.

LAT...LON 4234 9991 4201 10023 4205 10108 4243 10039
TIME...MOT...LOC 0853Z 257DEG 18KT 4225 10035 4207 10095

CDC
Special weather statement, Jun 28, 4:41 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
441 AM CDT THU JUN 28 2018

NEZ005-008-009-025-026-281030-
Brown NE-Eastern Cherry NE-Rock NE-Blaine NE-Thomas NE-
441 AM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHWESTERN ROCK...SOUTHERN BROWN...NORTHWESTERN BLAINE AND
NORTHEASTERN THOMAS COUNTIES UNTIL 530 AM CDT...

At 441 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Elsmere to 9 miles west of
Purdum. Movement was east at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Elsmere, Purdum, Rose, Hofeld Lake, Raven, Duff, Koshopah, Jones
Lake, Hawley Flats, Willow Lake State Wildlife Management Area, Long
Lake State Wildlife Management Area and Johnsons Corner.

This includes Highway 183 between mile markers 153 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4217 9948 4190 10024 4215 10052 4243 9984
TIME...MOT...LOC 0941Z 268DEG 23KT 4220 10002 4211 10044

CDC
Special weather statement, Jun 28, 5:05 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
505 AM CDT THU JUN 28 2018

NEZ008-009-025>027-281045-
Brown NE-Loup NE-Rock NE-Blaine NE-Thomas NE-
505 AM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...NORTHERN LOUP...
SOUTHEASTERN BROWN...BLAINE AND EAST CENTRAL THOMAS COUNTIES UNTIL
545 AM CDT...

At 505 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Rose to 10 miles north of
Brewster to near Halsey. Movement was east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Brewster, Dunning, Halsey, Rose, Fox Bayou, Raven, Duff, Almeria
Meadow State Wildlife Management Area, Horseshoe Bend Lake, Hawley
Flats and Johnsons Corner.

This includes the following highways...
 Highway 183 between mile markers 136 and 163.
 Highway 2 between mile markers 220 and 238.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4230 9927 4197 9926 4179 9994 4191 10052
      4209 9990 4232 9986
TIME...MOT...LOC 1005Z 279DEG 24KT 4225 9979 4208 9982 4193 10035

CDC
Special weather statement, Jun 28, 5:36 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service North Platte NE
536 AM CDT THU JUN 28 2018

NEZ009-010-026>028-281115-
Loup NE-Holt NE-Garfield NE-Rock NE-Blaine NE-
536 AM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...LOUP...WESTERN
GARFIELD...SOUTHWESTERN HOLT AND NORTHEASTERN BLAINE COUNTIES UNTIL
615 AM CDT...

At 536 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rose to 15 miles northwest of Calamus Reservoir
State Recreation Area to Brewster. Movement was east at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Burwell, Taylor, Brewster, Rose, Calamus Reservoir State Recreation
Area, Fox Bayou, Almeria Meadow State Wildlife Management Area,
Virginia Smith Dam, Hannamon Bayou Campground, Carson Lake, Homestead
Knolls Campground, Horseshoe Bend Lake, Almeria, Nunda Shoal
Campground, Deverre and Valley View Flat Campground.

This includes Highway 183 between mile markers 124 and 155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4222 9896 4179 9902 4175 9957 4198 9994
      4206 9965 4219 9962
TIME...MOT...LOC 1036Z 278DEG 27KT 4216 9950 4198 9951 4196 9988

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:43 AM CDTSpecial Weather StatementLBFPerkins47 min
Jun 28, 2:20 AM CDTHeat AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 17 more18 hr
Jun 28, 3:53 AM CDTSpecial Weather StatementLBFThomas52 min
Jun 28, 4:41 AM CDTSpecial Weather StatementLBFBrown49 min
Jun 28, 5:05 AM CDTSpecial Weather StatementLBFBlaine40 min
Jun 28, 5:36 AM CDTSpecial Weather StatementLBFLoup39 min
Jun 28, 6:02 AM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup43 min
Jun 28, 5:19 PM CDTSpecial Weather StatementLBFSheridan26 min
Jun 28, 5:47 PM CDTSevere Thunderstorm WarningLBFSheridan27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.